# SDR SWIA200516018

- Difficulty date: December 17, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,369 hours, 22,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CAB EMERGENCY LIGHTS WON'T COME ON.   REPAIRED BROKEN WIRE ON TB 100-2 BY REPLACING PIN IAW RJ WM 20-17-00/10.
